# SDR SWAA2023050318382

- Difficulty date: March 19, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUEL BOOST PUMP WEB LOCATED IFSS115 AND WS108 AT RT WING 2023-208279<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 60009161631 DUE DATE 31/JAN/24;[02] ULTRASONIC THICKNESS GAGE P/N:45MG; S/N: 130066701; DUE DATE: 08-APR-23.;[03] EVALUATED REWORKED FUEL BOOST PUMP WEB LOCATED IFSS115 AND WS108 AT RT WING AND FOUND WITHIN LIMITS IAW B737-700 SRM 57-20-10-1A-3. ALLOWABLE DAMAGE 3. PARAGRAPH 2(B)(1). FIG. 102; MRT IS = 0.386?; HFEC INSPECTION DONE ON REWORKED CRACK INDICATION NOT FOUND. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CORRECTIVE ACTON STEP 3 CERTIFIED RII
